Psycho-Babble Medication Thread 216957

Shown: posts 1 to 15 of 15. This is the beginning of the thread.

 

HELP WITH NARDIL !!

Posted by Matt Miklos on April 7, 2003, at 10:09:36

Hey guys :) I've been on Nardil for a while now, and I finally feel good enough to be back in the dating game after 3 years of loneliness. But there's a horrible catch 22... Sex is "incomplete" with Nardil. No orgasm unless I concentrate on having one for a LONG time, and no one has the patience to wait an hour for me to get off... What should I do? Is there any meds for this? -LOVE YOU GUYS-

 

Re: HELP WITH NARDIL !!

Posted by cosis on April 7, 2003, at 12:21:36

In reply to HELP WITH NARDIL !!, posted by Matt Miklos on April 7, 2003, at 10:09:36

girls usually like it when guys last longer, i dont know what your complaining about :)

 

Re: HELP WITH NARDIL !!

Posted by janejj on April 7, 2003, at 14:08:05

In reply to Re: HELP WITH NARDIL !!, posted by cosis on April 7, 2003, at 12:21:36

Yeah but not for like an hour !

I guess you just have to realise that you have to trade in one thing for another, which sucks, but until they invent an AD that doesn't affect sex drive etc then thats what we have to put up with.

 

Re: HELP WITH NARDIL !!

Posted by Questionmark on April 7, 2003, at 16:56:11

In reply to HELP WITH NARDIL !!, posted by Matt Miklos on April 7, 2003, at 10:09:36

There are at least a few drugs that can help with this side effect and can be taken on an "as needed" basis. i forget the names of them -- one i think is called cyproheptadine or something like that-- but they exist. Ask your doctor and/or do a search.

 

Re: HELP WITH NARDIL !!

Posted by utopizen on April 7, 2003, at 17:31:46

In reply to Re: HELP WITH NARDIL !!, posted by Questionmark on April 7, 2003, at 16:56:11

> There are at least a few drugs that can help with this side effect and can be taken on an "as needed" basis. i forget the names of them -- one i think is called cyproheptadine or something like that-- but they exist. Ask your doctor and/or do a search.
>

How about switching to Parnate? From what I gather, Nardil will make you sleepy and impotent and Parnate will make you insomniaic and randy... although this is a generalization I've gotten from different people's experiences...

 

Re: HELP WITH NARDIL !!

Posted by cosis on April 7, 2003, at 19:10:20

In reply to Re: HELP WITH NARDIL !!, posted by utopizen on April 7, 2003, at 17:31:46

> > There are at least a few drugs that can help with this side effect and can be taken on an "as needed" basis. i forget the names of them -- one i think is called cyproheptadine or something like that-- but they exist. Ask your doctor and/or do a search.
> >
>
> How about switching to Parnate? From what I gather, Nardil will make you sleepy and impotent and Parnate will make you insomniaic and randy... although this is a generalization I've gotten from different people's experiences...
>

Nardil only makes me sleepy about 1-2 times a week, and not impotent at all. Just a minor delay in orgasm which is fine by me :)

 

Re: How much nardil do you take? cosis

Posted by jumpy on April 7, 2003, at 19:53:18

In reply to Re: HELP WITH NARDIL !!, posted by cosis on April 7, 2003, at 19:10:20

> Nardil only makes me sleepy about 1-2 times a week, and not impotent at all. Just a minor delay in orgasm which is fine by me :)

Dear Cosis,

How much nardil do you take? Any insomnia or memory loss?

Jumpy

 

Re: How much nardil do you take?

Posted by cosis on April 8, 2003, at 1:03:10

In reply to Re: How much nardil do you take? cosis, posted by jumpy on April 7, 2003, at 19:53:18

> > Nardil only makes me sleepy about 1-2 times a week, and not impotent at all. Just a minor delay in orgasm which is fine by me :)
>
> Dear Cosis,
>
> How much nardil do you take? Any insomnia or memory loss?
>
> Jumpy


Hi,

I take 90mg - No insomnia or memory loss.. I sleep very well.. I know longer need as much sleep as I use to to feel okay in the morning..

Nick

 

Re: How much nardil do you take?

Posted by cubbybear on April 8, 2003, at 1:28:51

In reply to Re: How much nardil do you take?, posted by cosis on April 8, 2003, at 1:03:10

I agree with the others. If you can switch to Parnate, it might make the difference. I've never had sex problems while taking it.

 

Parnate good for SP

Posted by Matt Miklos on April 8, 2003, at 12:47:29

In reply to Re: How much nardil do you take?, posted by cubbybear on April 8, 2003, at 1:28:51

Thanks Guys... Is Parnate good for social anxiety/phobia? That's mostly what I take Nardil for. I wouldn't mind having a little more energy... Nardil is "sluggish".

 

Re: Parnate good for SP

Posted by cosis on April 8, 2003, at 21:50:06

In reply to Parnate good for SP, posted by Matt Miklos on April 8, 2003, at 12:47:29

> Thanks Guys... Is Parnate good for social anxiety/phobia? That's mostly what I take Nardil for. I wouldn't mind having a little more energy... Nardil is "sluggish".

Nardil is definately the best drug for social phobia but some people experience relief with Parnate

 

Re: Parnate good for SP

Posted by lawrence S. on April 9, 2003, at 1:52:26

In reply to Re: Parnate good for SP, posted by cosis on April 8, 2003, at 21:50:06

Parnate does'nt come close to Nardil for SP (just my experience). Someone posted that Viagra can be taken with Nardil and showed me the link. You might want to do a search for this. I don't know how safe this is.

 

Once again...Weight Gain on Parnate/Nardil

Posted by Carlos C on April 10, 2003, at 17:06:33

In reply to Re: Parnate good for SP, posted by lawrence S. on April 9, 2003, at 1:52:26

My biggest fear is gaining weight (fat) like I did on Paxil, Celexa, Zoloft, Lexapro, Effexor, and some others. On top of that they had other side-effects that just made me more depressed. They gave me a blah feeling and no motivation.

How likely is it gain weight on MAIO's? Experience?

 

Once again...Weight Gain on Parnate/Nardil

Posted by Carlos C on April 10, 2003, at 17:08:25

In reply to Re: Parnate good for SP, posted by lawrence S. on April 9, 2003, at 1:52:26

Oh, let me also mention that the root of my problems is social anxiety or phobia. I'm also starting to get into body building so low body fat is crucial.

 

Re: HELP WITH NARDIL !! Matt Miklos

Posted by ace on April 12, 2003, at 1:00:18

In reply to HELP WITH NARDIL !!, posted by Matt Miklos on April 7, 2003, at 10:09:36

> Hey guys :) I've been on Nardil for a while now, and I finally feel good enough to be back in the dating game after 3 years of loneliness. But there's a horrible catch 22... Sex is "incomplete" with Nardil. No orgasm unless I concentrate on having one for a LONG time, and no one has the patience to wait an hour for me to get off... What should I do? Is there any meds for this? -LOVE YOU GUYS-

Hey Matty,
Try Bethenachol 40mg as a single dose. It usually clears my pipes!

Ace.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.